Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 2, Pages 384–406 (Mi izv1015)  

This article is cited in 1 scientific paper (total in 1 paper)

On superintuitionistic propositional logics connected with partially ordered sets

V. I. Khomich


Abstract: This paper introduces a new method of representing pseudo-Boolean algebras by implication structures of a special type or by partially ordered sets. This is used to construct four sequences of pseudo-Boolean algebras. Their properties and the properties of the logics prescribed by the sequences are studied. The connection between these logics and the logic consisting of the realizable propositional formulas is established, and a problem posed by Hosoi and Ono is solved.

Full text: PDF file (8195 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 38:2, 375–397

Bibliographic databases:

UDC: 510.6
MSC: Primary 03B60, 03F55, 03G05; Secondary 03B99
Received: 16.11.1989

Citation: V. I. Khomich, “On superintuitionistic propositional logics connected with partially ordered sets”, Izv. Akad. Nauk SSSR Ser. Mat., 55:2 (1991), 384–406; Math. USSR-Izv., 38:2 (1992), 375–397

Citation in format AMSBIB
\Bibitem{Kho91}
\by V.~I.~Khomich
\paper On superintuitionistic propositional logics connected with partially ordered sets
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 2
\pages 384--406
\mathnet{http://mi.mathnet.ru/izv1015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1133304}
\zmath{https://zbmath.org/?q=an:0745.03021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..38..375K}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 38
\issue 2
\pages 375--397
\crossref{https://doi.org/10.1070/IM1992v038n02ABEH002204}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992HR86300008}


Linking options:
  • http://mi.mathnet.ru/eng/izv1015
  • http://mi.mathnet.ru/eng/izv/v55/i2/p384

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Khomich, “The simple substitution property for superintuitionistic propositional logics and its relation to the separability property”, Izv. Math., 67:2 (2003), 377–404  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:193
    Full text:71
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021